# SDR 96ZZZX3782

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88352
- Make and model: Bbavia 8GCBC
- Aircraft serial: 11674
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tailpost
- Condition: Cracked
- Location: Tailspring Pad
- Part time: 9,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILPOST DISCOVERED TO BE CRACKED AROUND THE CIRCUMFERENCE JUST ABOVE THE TAILSPRING PAD.   SUBMITTER SUGGESTS CAUSE FOR CRACK DUE TO GROUND HANDLING OVER THE YEARS AND HIGH TIME ON THE AIRFRAME.  THIS POINT IS STRESSED WHEN SWIVELLING THE TAILWHEEL DURING GROUND HANDLING.
